Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | Zentralblatt MATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi.ras.ru
E-mail: steklov@mi.ras.ru

View Map
Directions

   
Osipov Denis Vasilievich
(recent publications)
| by years | scientific publications | by types |


1. D. V. Osipov, On adelic quotient group for algebraic surface , 14 pp., arXiv: 1706.09826

   2017
2. Denis V. Osipov, “Second Chern numbers of vector bundles and higher adeles”, Bull. Korean Math. Soc., 54:5 (2017), 1699-1718 , arXiv: 1706.07354

   2016
3. Denis Osipov, Xinwen Zhu, “The two-dimensional Contou-Carrère symbol and reciprocity laws”, J. Algebraic Geom., 25 (2016), 703–774 , arXiv: 1305.6032  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  elib  scopus (cited: 4)
4. D. V. Osipov, A. N. Parshin, “Representations of the Discrete Heisenberg Group on Distribution Spaces of Two-Dimensional Local Fields”, Proc. Steklov Inst. Math., 292 (2016), 185–201 , arXiv: 1510.02423  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
5. Sergey O. Gorchinskiy, Denis V. Osipov, “Continuous homomorphisms between algebras of iterated Laurent series over a ring”, Proc. Steklov Inst. Math., 294 (2016), 47–66  mathnet  crossref  crossref  mathscinet  isi (cited: 2)  elib  elib  scopus (cited: 1)
6. S. O. Gorchinskiy, D. V. Osipov, “Higher-dimensional Contou-Carrère symbol and continuous automorphisms”, Funct. Anal. Appl., 50:4 (2016), 268–280  mathnet  crossref  crossref  isi (cited: 2)  elib  scopus (cited: 3)

   2015
7. S. O. Gorchinskiy, D. V. Osipov, “Explicit formula for the higher-dimensional Contou-Carrère symbol”, Russian Math. Surveys, 70:1 (2015), 171–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus
8. S. O. Gorchinskiy, D. V. Osipov, “A higher-dimensional Contou-Carrère symbol: local theory”, Sb. Math., 206:9 (2015), 1191–1259 , arXiv: 1505.03829  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 4)
9. D. V. Osipov, “The Discrete Heisenberg Group and Its Automorphism Group”, Math. Notes, 98:1 (2015), 185–188 , arXiv: 1505.00348  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
10. S. O. Gorchinskiy, D. V. Osipov, “Tangent Space to Milnor $K$-Groups of Rings”, Proc. Steklov Inst. Math., 290 (2015), 26–34 , arXiv: 1505.03780  mathnet  crossref  crossref  isi (cited: 3)  elib (cited: 1)  elib (cited: 1)  scopus

   2014
11. H. Kurke, D. Osipov, A. Zheglov, “Commuting differential operators and higher-dimensional algebraic varieties”, Selecta Math. (N.S.), 20:4 (2014), 1159–1195 , arXiv: 1211.0976  mathnet  crossref  mathscinet (cited: 4)  zmath  isi (cited: 1)  elib (cited: 1)  scopus

   2013
12. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
13. D. V. Osipov, “The unramified two-dimensional Langlands correspondence”, Izv. Math., 77:4 (2013), 714–741 , arXiv: 1210.3780  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
14. D. V. Osipov, “Noncommutative reciprocity laws on algebraic surfaces: the case of tame ramification”, Sb. Math., 204:12 (2013), 1797–1810 , arXiv: 1307.1995  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus
15. D. V. Osipov, “Dvumernoe sootvetstvie Lenglendsa”, Algebra i teoriya chisel: sovremennye problemy i prilozheniya: Tezisy dokladov XI Mezhdunarodnoi konferentsii (Saratov, 9–14 sentyabrya 2013 g.), ISBN 978-5-292-04189-4, Izdatelstvo Saratovskogo universiteta, Saratov, 2013, 64–65 old.sgu.ru/files/nodes2013/67438/Tezis.pdf
16. D. V. Osipov, “Vvedenie v teoriyu vysshikh adelei”, programma lektsii, Letnyaya shkola-konferentsiya po algebraicheskoi geometrii i kompleksnomu analizu dlya molodykh uchenykh Rossii (Yaroslavl, YaGPU, 20–25 maya 2013 g.), Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013, 8–9
17. D. V. Osipov, Kategornye metody v teorii vysshikh adelei i ikh primenenie, Diss. … dokt. fiz.-matem. nauk, Matematicheskii institut im. V. A. Steklova RAN, Moskva, 2013 , 195 pp. avtoreferat dissertatsii

   2011
18. D. V. Osipov, A. N. Parshin, “Harmonic analysis on local fields and adelic spaces. II”, Izv. Math., 75:4 (2011), 749–814 , arXiv: 0912.1577  mathnet  mathnet  crossref  crossref  mathscinet (cited: 3)  zmath  adsnasa  isi (cited: 8)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
19. Denis Osipov, Xinwen Zhu, “A categorical proof of the Parshin reciprocity laws on algebraic surfaces”, Algebra Number Theory, 5:3 (2011), 289–337 , arXiv: 1002.4848  crossref  mathscinet (cited: 10)  zmath  isi (cited: 8)  scopus (cited: 7)
20. D. V. Osipov, A. N. Parshin, “Harmonic analisys and the Riemann-Roch theorem”, Dokl. Math., 84:3 (2011), 826–829 , arXiv: 1107.0408  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)

   2010
21. Herbert Kurke, Denis V. Osipov, Alexander B. Zheglov, “Formal groups arising from formal punctured ribbons”, Inernat. J. Math., 21:6 (2010), 755–797 , arXiv: 0901.1607  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  elib (cited: 4)  scopus (cited: 4)


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2017